Cofinalities of Linear Orders

Moti Gitik, Benedikt Löwe

Research output: Contribution to journalArticlepeer-review

Abstract

We investigate whether the existence of long linear orders can be proved without the Axiom of Choice. This question has two different answers depending on its formalization.

Original languageEnglish
Pages (from-to)105-111
Number of pages7
JournalOrder
Volume16
Issue number2
DOIs
StatePublished - 1999

Keywords

  • Axiom of Choice
  • Cofinal sequences
  • Consistency strength
  • Linear orders
  • Regular cardinals

Fingerprint

Dive into the research topics of 'Cofinalities of Linear Orders'. Together they form a unique fingerprint.

Cite this